# SDR DALA1162470677

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 64,310 hours, 29,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A ROUTINE LINE MAINTENANCE INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT 26F.  ADDITIONAL TROUBLESHOOTING FOUND WIRE BROKEN FROM CONNECTOR AT SEAT 26F.  REPLACED CONTACTS IN BOTH PLUG AND RECEPTACLE PER BOEING SWPM 20-42-01.  LIGHT FUNCTIONS CORRECTLY AFTER REPAIR.
